# SDR SWAA2024121360919

- Difficulty date: November 17, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CLIP IS CRACKED AT STA 500I STR 26R<[01] REMOVED CRACKED STRINGER CLIP ; LOCATED AND DRILLED NEW CLIP PER SRM 51-40-02.;[02] INSTALLED THE NEW STRINGER CLIP PER SRM 51-40-02-0G-0-B00069.;[03] VERIFIED WORK SIGNED IN CA# 2.........INSTALLED THE NEW STRINGER CLIP PER SRM 51-40-02-0G-0-B00069. RII
